# SDR FDEA2018042601108

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 101,699 hours, 30,326 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Malfunctioned
- Location: Power Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  WHEN SELECTING EMERGENCY PWR SWITCH TO ARM, THE ON LIGHT REMAINED ILLUMINATED.  RESET FUEL LEVERS.  ACFT HAD POWER DROP OFF DURING PREFLIGHT. COMPLIED WITH AN OPS TEST IAW AMM 24-00-00-5.  OK FOR SERVICE.
